# SDR P2EA99003

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDW - FLT 374 - AIRCRAFT SKIN DAMAGED BY BAGGAGE TUG (CART) AT STATION 380 RT, WL 185.  REPAIRED PER SRM 53-30-3, FIG 1.  (M)
